# SDR SWIA202158529

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 310 Lbl 9-27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FWD/INBD WARDROBE FLOOR MOUNT ATTACHED TO FLOOR SUPPORT BEAM FS 310.00 BETWEEN LBL9 Â€“ LBL27     (C-CHECK RO 5/25/2021)    DISCREPANCY WRITTEN WITH INCORRECT LOCATION FOUND TO BE AFT/OB AT FS310, LBL36. REMOVED CORROSION AND FOUND FITTING TO BE OUT OF LIMITS. INSTALLED NEW FITTING FOR WARDROBE MOUNT AT FS310, LBL36 REF CRJ-900 SRM 51-42-21-001-001-A01 AND DWG: SH670-32120 REV D. COMPLIED WITH TASK CARD 51-900-1002-SKY
